toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Vera-Damian, Y.; Vidal, C.; Gonzalez-Olivares, E. doi  openurl
  Title Dynamics and bifurcations of a modified Leslie-Gower-type model considering a Beddington-DeAngelis functional response Type Journal Article
  Year 2019 Publication Mathematical Methods In The Applied Sciences Abbreviated Journal Math. Meth. Appl. Sci.  
  Volume 42 Issue 9 Pages 3179-3210  
  Keywords Beddington-DeAngelis functional response; Bogdanov-Takens bifurcation; homoclinic bifurcation; Hopf bifurcation; limit cycles; predator-prey model; stability  
  Abstract In this paper, a planar system of ordinary differential equations is considered, which is a modified Leslie-Gower model, considering a Beddington-DeAngelis functional response. It generates a complex dynamics of the predator-prey interactions according to the associated parameters. From the system obtained, we characterize all the equilibria and its local behavior, and the existence of a trapping set is proved. We describe different types of bifurcations (such as Hopf, Bogdanov-Takens, and homoclinic bifurcation), and the existence of limit cycles is shown. Analytic proofs are provided for all results. Ecological implications and a set of numerical simulations supporting the mathematical results are also presented.  
  Address [Vera-Damian, Yrina] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: edvera@alumnos.uai.cl  
  Corporate Author Thesis  
  Publisher Wiley Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0170-4214 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000467275100016 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 998  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: